# SDR UALA2012081604543

- Difficulty date: August 13, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,794 hours, 22,582 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 654N024444
- Part serial: 5314
- Condition: Low Pressure
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFFWING SLIDE BOTTLE PRESSURE READS ZERO PSI.  REPLACED RT OFF WING SLIDE BOTTLE.
